MAUDE Adverse Event Report: COLOPLAST A/S TITAN OTR; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN OTR; INFLATABLE PENILE PROSTHESIS
Model Number ESR9222400
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot # was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release, and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device, or the cause of the occurrence.Should additional facts prompt us to alter, or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.Lot number: 3470916.
 
Event or Problem Description
According to the available information, there was a crack in the right tubing between the pump and the cylinders.The device was removed, and replaced.
 
Event or Problem Description
Based on the available information, the reported complaint is identified in the risk management documentation and reviewed routinely with management to monitor complaint trends as part of post market surveillance.No corrective action is required at this time.
 
Additional Manufacturer Narrative
A titan otr pump, and two cylinders were received for evaluation.Examination and testing of the returned components revealed a separation in the longer pump exhaust tubing at the tubing/strain relief junction.Testing revealed this to be a site of leakage.Microscopic evaluation revealed the surfaces of the site of separation to be rough and irregular, indicating sufficient stress was exerted to separate the site.Microscopic evaluation revealed confined abrasion on the pump inlet tubing at the tubing/strain relief junction, indicating that the confined area had been kinked and abrading against itself for an extended period of time.Testing revealed this to not be a site of leakage.Microscopic evaluation revealed surface abrasion on both pump exhaust tubes and the cylinder 2 exhaust tubing.No functional abnormalities were noted with cylinder 1 or cylinder 2.Based on examination of the returned product, it was concluded that the abrasion marks noted on both pump exhaust tubes may have overlapped and abraded against one another while in-vivo.This positioning, in combination with device usage over time, may have contributed sufficient stress(s) to cause a separation of the longer pump exhaust tubing at the tubing/strain relief junction.A separation of this type may then allow the loss of fluid, making the device inoperable.

Brand Name
TITAN OTR
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key10896470
Report Number2125050-2020-01144
Device Sequence Number14266295
Product Code FHW
UDI-Device Identifier05708932487702
UDI-Public05708932487702
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberESR9222400
Device Catalogue NumberESR922
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR